# SDR MALA000679

- Difficulty date: November 24, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION LIGHT ILLUMINATED DURING FLIGHT. PRESSURIZATION REMAINED NORMAL.  MAINTENANCE ADJUSTED THE CARGO DOOR SWITCH IAW SF340 AMM 52-70-15-4. OPERATIONAL CHECKS GOOD. INSTALLED WARNING PLACARD ON CARGO DOOR
